The Cause Of Newborns Often Vomiting?

Illustration of The Cause Of Newborns Often Vomiting?
Illustration: The Cause Of Newborns Often Vomiting? livingandloving.co.za

Ass I want to ask … My baby is about 3 weeks old. Already a few days my child likes to vomit … Sometimes mlm sometimes daytime And vomiting in sufficient amounts by sometimes Sometimes until it bursts like that, and yesterday it was a little yellow vomited. I don’t understand. If my child at night also likes to roar like that, it doesn’t feel comfortable with his stomach and throat. That’s dangerous, doc.

1 Answer:

Good afternoon, thanks for the question


Abnormal vomiting in infants is characterized by a large volume of fluid coming out and tends to burst due to a stronger push from the stomach. Vomiting can be a symptom of reflux disease of the stomach contents, intestinal obstruction, ear infection, intestinal infection, lung infection, inflammation of the brain, or protein allergy. Vomiting that indicates a particular disease is also accompanied by a child who is fussy, suckling decreases, weight gain is difficult to rise, and defecating bowel movements are not smooth.


If you experience the above complaints with a fairly frequent frequency you should do further consultation with a pediatrician for further examination, especially if the baby's weight does not rise. Additional tests may be needed in some cases such as blood or X-ray examination. Handling in the future depends on the final diagnosis from the results of previous examinations.


That's all, hope you can help.
Wassalam.

: by

Related Question

(1 year ago)

...

Bumps Under The Eyes Come And Go With Lumps Behind The Ears?

Bumps Under The Eyes Come And Go With Lumps Behind The Ears?

(24 days ago)

good morning, i want to ask my son 1 month ago there was a lump under his eyes, after the lump disappeared under his eye it became swollen and i took him to the dsa, then he was gi...

Reddish Spots Accompanied By Itching On The Skin?

Reddish Spots Accompanied By Itching On The Skin?

(1 year ago)

I want to ask, I take Samyun Wan medicine and I have stopped for 3 months, why does my skin grow red and itchy and severe spots? r nPlease be the solution?...

Leave a Reply

Your email address will not be published. Required fields are marked *